# SDR AALA20090512TUL49

- Difficulty date: April 29, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 63,201 hours, 33,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ARE INOP FROM SEAT 7 TO 16.  REMOVED AND REPLACED BATTERY PACKS IN RT BIN PER MM 33-60-98-4.
